# SDR AALA201904229005

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 12,325 hours, 4,618 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Uknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED T/O BELOW 60 KTS. NO BRAKES APPLIED, THRUST REVERSER, LONG ROLL OUT. AS PRECAUTIONARY MAINTENANCE ACCOMPLISHED GEN VISUAL INSP OF TIRES/WHEELS ASSYS.  NO DISCREPANCIES NOTED.
